# SDR USAAD00112

- Difficulty date: July 6, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE AFT GALLEY EMERGENCY EXIT IDENTIFIER LIGHT LED LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER LIGHT.  (M)
